# SDR SWAA2022081729284

- Difficulty date: July 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS 291.5 AND BS 294.5 S-17R WL208.1 AT FWD GALLEY AREA 2022-365561 / [01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 291.5 AND BS 294.5 S-17R WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8310 SHEET 25 REV -;[02] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 291.5 AND BS 294.5 S-17R WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8310 SHEET 25 REV - SEE INDIVIDUAL SING OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 291.5 AND BS 294.5 S-17R WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8310 SHEET 25 REV - SEE INDIVIDUAL SING OFF BELOW. AS RII
